# SDR CA150923012

- Difficulty date: September 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 71,989 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector
- Part number: C24703003
- Condition: Locked
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI FOR DEPARTURE, THE ACFT BRAKES LOCKED UP AND WOULD NOT RELEASE.  RESOLUTION FOUND PARKING BRAKE SELECTOR VALVE DOES NOT WORK ON NORMAL BRAKE,  ONLY ON ALTERNATE. REPLACED SELECTOR VALVE IAW AMM 32-45-51.
